×

Found 1,734 Documents (Results 1–100)

100
MathJax

Limits of stabilizability for a semilinear model for gas pipeline flow. (English) Zbl 07516510

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 59-71 (2022).
MSC:  76N25 93D15 93C20
PDF BibTeX XML Cite
Full Text: DOI

New invariant domain preserving finite volume schemes for compressible flows. (English) Zbl 1481.76146

Muñoz-Ruiz, María Luz (ed.) et al., Recent advances in numerical methods for hyperbolic PDE systems. NumHyp 2019. Selected papers based on the presentations at the 6th international conference on numerical methods for hyperbolic problems, Málaga, Spain, June 17–21, 2019. Cham: Springer. SEMA SIMAI Springer Ser. 28, 131-153 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Low-Mach consistency of a class of linearly implicit schemes for the compressible Euler equations. (English) Zbl 07447611

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 20. Proceedings of the 20th seminar (PANM), Hejnice, Czech Republic, June 21–26, 2020. Prague: Czech Academy of Sciences, Institute of Mathematics. 69-78 (2021).
Reviewer: Michal Krizek
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software